MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1100403
Medical Device Problem Codes Thermal Decomposition of Device (1071); No Apparent Adverse Event (3189); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
This notification was opened for review for information received that the simplygo device was returned to a third-party service center for evaluation with an allegation of low o2.During the evaluation the device was visually inspected and found the following: burnt pca and burn marks were found, leakage in sieves, inlet filter had to be replaced due to preventive maintenance, pca o2 sensor was defective, pressure valves and exhaust valves were old and the tubing kit and muffler were contaminated.The third-party servicer has been instructed to return the device and affected component to the manufacturer for further investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported information regarding a simplygo device that was returned to a third-party service center for evaluation with an allegation of low o2.During the evaluation the device was visually inspected and found the following: burnt pca and burn marks were found, leakage in sieves, inlet filter had to be replaced due to preventive maintenance, pca o2 sensor was defective, pressure valves and exhaust valves were old and the tubing kit and muffler were contaminated.The third-party servicer has been instructed to return the device and affected component to the manufacturer for further investigation.Once additional information is received, a follow up report will be filed.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key23709051
Report Number2518422-2025-112236
Device Sequence Number18821590
Product Code CAW
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1100403
Device Catalogue Number1100403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/24/2025
11/24/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/03/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown